Jump to content

Photo

1 Month Post Accutane


1 reply to this topic

#1 hasmas

hasmas

    Member

  • Members
  • Posts & Likes
    Posts: 102
    Likes: 10
About Me
  • Joined: 30-July 13

Achievements

     

Posted 03 January 2014 - 08:52 AM

Hello Acne.org 

 

I was on accutane for 189 days took exactly 14000 mg in those 189 days and I wieght around 75 kg.That´s a cumaltive dose of 187mg/kg.

The first 25days I took 40 mg a day, and then I took 70 mg for 2 weeks and then 80 mg the rest of the course.

I´ve been on Differin since month 5 of accutane and I´m still on it. The problem is I´ve been breaking out since I stopped accutane, the pimples are not big but they hurt, I have 6 active pimples on my face right now and on the same places I used to breakout. I´ve been of accutane for about 1 month and 1 week. Any ideas? should I go back to my derma to take a second course? I had very bad cystic acne.

 

Kind regards

 

Hasmas 


Edited by hasmas, 03 January 2014 - 08:55 AM.


#2 Mastaneh

Mastaneh

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 03-January 14

Posted 03 January 2014 - 11:13 AM

I have used accutane for irregular skin texture that was caused by enlarged sebaceous glands and within two months, my skin turned to this perfectly clear and smooth baby skin. I used it for 5 months, 40 mg a day, but as soon as I stopped, the irregular skin texture came back. Of course, it was not as bad as before. I went on it again for the second and third time with low dose (20 mg a day) but every time that I stopped, the sebaceous gland became active again. I'm afraid Accutane works perfectly well when you are on it but the acne will come back when you stop. I'm sure with the second regimen, the intensity of acne will be less after you stop but it will never disapear for good. It will be nice that you could be on it for a very low dose to maintain the results but FDA does not allow that.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users